CaltechAUTHORS
  A Caltech Library Service

Double-Trace Deformations of Conformal Correlations

Giombi, Simone and Kirilin, Vladimir and Perlmutter, Eric (2018) Double-Trace Deformations of Conformal Correlations. Journal of High Energy Physics, 2018 (2). Art. No. 175. ISSN 1126-6708. http://resolver.caltech.edu/CaltechAUTHORS:20180117-161506007

[img] PDF - Published Version
Creative Commons Attribution.

767Kb
[img] PDF - Submitted Version
See Usage Policy.

707Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20180117-161506007

Abstract

Large N conformal field theories often admit unitary renormalization group flows triggered by double-trace deformations. We compute the change in scalar four-point functions under double-trace flow, to leading order in 1/N. This has a simple dual in AdS, where the flow is implemented by a change of boundary conditions, and provides a physical interpretation of single-valued conformal partial waves. We extract the change in the conformal dimensions and three-point coefficients of infinite families of double-trace composite operators. Some of these quantities are found to be sign-definite under double-trace flow. As an application, we derive anomalous dimensions of spinning double-trace operators comprised of non-singlet constituents in the O(N) vector model.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/JHEP02(2018)175DOIArticle
https://link.springer.com/article/10.1007%2FJHEP02%282018%29175PublisherArticle
http://arxiv.org/abs/1801.01477arXivDiscussion Paper
Additional Information:© 2018 The Authors. This article is distributed under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits any use, distribution and reproduction in any medium, provided the original author(s) and source are credited. Article funded by SCOAP3. Received: January 17, 2018; Accepted: February 20, 2018; Published: February 28, 2018. We thank Igor Klebanov, David Simmons-Duffin, Charlotte Sleight, Massimo Taronna and Herman Verlinde for helpful discussions. The work of S.G. and V.K. is supported in part by the US NSF under Grant No. PHY-1620542. E.P. is supported in part by the Department of Energy under Grant No. DE-FG02-91ER40671, and by Simons Foundation grant 488657 (Simons Collaboration on the Nonperturbative Bootstrap). This material is based upon work supported by the U.S. Department of Energy, Office of Science, Office of High Energy Physics, under Award Number DE-SC0011632.
Group:Walter Burke Institute for Theoretical Physics
Funders:
Funding AgencyGrant Number
NSFPHY-1620542
Department of Energy (DOE)DE-FG02-91ER40671
Simons Foundation488657
Department of Energy (DOE)DE-SC0011632
SCOAP3UNSPECIFIED
Subject Keywords:1/N Expansion; AdS-CFT Correspondence; Conformal Field Theory Field; Theories in Higher Dimensions
Other Numbering System:
Other Numbering System NameOther Numbering System ID
CALT-TH2018-001
Record Number:CaltechAUTHORS:20180117-161506007
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20180117-161506007
Official Citation:Giombi, S., Kirilin, V. & Perlmutter, E. J. High Energ. Phys. (2018) 2018: 175. https://doi.org/10.1007/JHEP02(2018)175
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:84378
Collection:CaltechAUTHORS
Deposited By: Joy Painter
Deposited On:18 Jan 2018 00:43
Last Modified:02 Mar 2018 21:19

Repository Staff Only: item control page